# SDR DALA2019081204726

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 899-1022
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH TIE TRACK BTW STA Y=899 TO Y=1022 AT AFT CARGO COMPARTMENT.  CORROSION WAS REMOVED IAW SRM 51-10-04-0G PAR 26.  MAXIMUM REMAINING THICKNESS IS 0.038 AND THEREFORE IT IS OUT OF LIMITS IAW SRM 53-20-52-1A-2 FIG 101.  LT TIE TRACK WAS REPLACED IAW SRM 51-40-05-0G, 51-41-01-0G, AND 51-40-08-0G PAR 3.
